[1] H. Amann, On the number o f solutions of nonlinear equations in ordered Banach spaces, J. Funct. Anal. 11 (1972), 346-384.
[2] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), 620-709.
[3] R. Avery and D.R. Anderson, Fixed point theorem o f cone expansion and compression o f functional type, J. Difference Equ. Appl. 8 (2002), 1073-1083.
[4] R.I. Avery, D.R. Anderson, and R.J. Krueger, An extension o f the fixed point theorem o f cone expansion and compression o f functional type, Comm. Appl. Nonlinear Anal. 13 (2006), 15-26.
[5] T.A. Burton, A fixed-point theorem of Krasnoselski, Appl. Math. Lett. 11 (1998), 85-88.
[6] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, Heidelberg, 1985.
[7] S. Djebali and K. Mebarki, Fixed point index for expansive perturbation of k-set contraction mappings, Top. Meth. Nonli. Anal., Vol 54, No 2 (2019), 613-640.
[8] M. Feng, X. Zhang and W. Ge, Positive fixed point o f strict set contraction operators on ordered Banach spaces and applications, Abst. Appl. Anal. 2010 (2010), Article ID 439137, 13 pp.
[9] D. Guo, Y. J. Cho and J. Zhu, Partial Ordering Methods in Nonlinear Problems, Shangdon Science and Technology Publishing Pr[14] M.K. Kwong, On Krasnoselskii’s cone fixed point theorem, Fixed Point Theory Appl. 2008 (2008), Article ID 164537, 18 pp.
[15] D.R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, 1980.
[16] A.J.B. Potter, Applications o f Hilbert’s projective metric to certain classes o f non-homogeneous operators, Q. J. Math. 2 (1977), 93-99.
[17] D. O’ Regan and R. Precup, Compression-expansion fixed point theorem in two norms and applications, J. Math. Anal. Appl. 309 (2005), 383-391.
[18] R. Precup, A vector version o f Krasnoselskii’s fixed point theorem in cones and positive periodic solutions o f nonlinear systems, J. Fixed Point Theory Appl. 2 (2007), 141-151.
[19] R. Precup, Componentwise compression-expansion conditions for systems of nonlinear operator equations and applications, in Mathematical Models in Engineering, Biology, and Medicine, AIP Conference Proceedings 1124, Melville-New York, 2009, pp 284-293.
[20] T. Xiang and R. Yuan, A class of expansive-type Krasnosel’skii fixed point theorems, Nonlinear Anal. 71 (2009), 3229-3239.
[21] T. Xiang and S.G. Georgiev, Noncompact-type Krasnoselskii fixed-point theorems and their applications, Math. Methods Appl. Sci. 39 (2016), 833-863.ess, Shangdon, 1985.
[10] D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.
[11] M.A. Krasnosel’skii, Two remarks on the method of successive approximations, Uspekhi Matematicheskikh Nauk, Akademiya Nauk SSSR i Moskovskoe Matematicheskoe Obshchestvo 10 (1955), 123-127.
[12] M.A. Krasnosel’skii, Fixed points of cone-compressing or cone-extending operators, Soviet Math. Dokl. 1 (1960), 1285-1288.
[13] M.A. KrasnoseTskii, Positive solutions o f operator equations, Noordhoff, Groningen, 1964.
[14] M.K. Kwong, On Krasnoselskii’s cone fixed point theorem, Fixed Point Theory Appl. 2008 (2008), Article ID 164537, 18 pp.
[15] D.R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, 1980.
[16] A.J.B. Potter, Applications o f Hilbert’s projective metric to certain classes o f non-homogeneous operators, Q. J. Math. 2 (1977), 93-99.
[17] D. O’ Regan and R. Precup, Compression-expansion fixed point theorem in two norms and applications, J. Math. Anal. Appl. 309 (2005), 383-391.
[18] R. Precup, A vector version o f Krasnoselskii’s fixed point theorem in cones and positive periodic solutions o f nonlinear systems, J. Fixed Point Theory Appl. 2 (2007), 141-151.
[19] R. Precup, Componentwise compression-expansion conditions for systems of nonlinear operator equations and applications, in Mathematical Models in Engineering, Biology, and Medicine, AIP Conference Proceedings 1124, Melville-New York, 2009, pp 284-293.
[20] T. Xiang and R. Yuan, A class of expansive-type Krasnosel’skii fixed point theorems, Nonlinear Anal. 71 (2009), 3229-3239.
[21] T. Xiang and S.G. Georgiev, Noncompact-type Krasnoselskii fixed-point theorems and their applications, Math. Methods Appl. Sci. 39 (2016), 833-863.